# SDR SWI2024F00894

- Difficulty date: September 6, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 1A HAS DAMAGE TO RADIUS IN SEVERAL PLACES. ASSET # TC2- 7153 DUE: 11-15-24.     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED LH FLAP TRACK 1A. REF AMM 57-54-25. TORQUE WRENCH ID#602 CAL DUE 1-31-25.
